Per citar aquest document: http://ddd.uab.cat/record/60317
On the perturbation propagation in the initial-boundary value problem for quasilinear first order equations
Rykov, Yu. G.

Data: 1993
Resum: The paper deals with initial-boundary value problem for generalized solutions of single quasilinear nonautonomous conservation law. For the case so-called "processes with aggravation" the localization property and inner boundedness are studied. Also in case when boundary function tends to zero as t => + ∞ the localization effect is regarded.
Drets: Tots els drets reservats
Llengua: Anglès.
Document: article ; recerca ; publishedVersion
Publicat a: Publicacions Matemàtiques, Vol. 37, Núm. 1 (1993) , p. 209-223, ISSN 0214-1493

Adreça original: http://www.raco.cat/index.php/PublicacionsMatematiques/article/view/37767
DOI: 10.5565/PUBLMAT_37193_14
DOI: 10.5565/37767


15 p, 347.7 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2010-07-26, darrera modificació el 2017-05-24



   Favorit i Compartir